Show simple item record

dc.contributor.authorFerrante, A.
dc.contributor.authorNtogramatzidis, Lorenzo
dc.date.accessioned2018-05-18T07:57:47Z
dc.date.available2018-05-18T07:57:47Z
dc.date.created2018-05-18T00:23:06Z
dc.date.issued2018
dc.identifier.citationFerrante, A. and Ntogramatzidis, L. 2018. Reduction of discrete algebraic riccati equations: Elimination of generalized eigenvalues on the unit circle. Operators And Matrices. 12 (1): pp. 169-187.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/67233
dc.identifier.doi10.7153/oam-2018-12-11
dc.description.abstract

The purpose of this paper is to introduce a two-stage procedure that can be used to decompose a discrete-time algebraic Riccati equation into a trivial part, a part that is entirely arbitrary, and a part that can be obtained by computing the set of solutions of a reduced-order Riccati equation whose associated symplectic pencil has no generalized eigenvalues on the unit circle.

dc.titleReduction of discrete algebraic riccati equations: Elimination of generalized eigenvalues on the unit circle
dc.typeJournal Article
dcterms.source.volume12
dcterms.source.number1
dcterms.source.startPage169
dcterms.source.endPage187
dcterms.source.issn1846-3886
dcterms.source.titleOperators And Matrices
curtin.departmentSchool of Electrical Engineering, Computing and Mathematical Science (EECMS)
curtin.accessStatusFulltext not available


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record